Open Access

Harmonic analysis on a locally compact hypergroup


Abstract

We propose a new axiomatics for a locally compact hypergroup. On the one hand, the new object generalizes a DJS-hypergroup and, on the other hand, it allows to obtain results similar to those for a unimodular hypecomplex system with continuous basis. We construct a harmonic analysis and, for a commutative locally compact hypergroup, give an analogue of the Pontryagin duality theorem.


Full Text





Article Information

TitleHarmonic analysis on a locally compact hypergroup
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 4, 304-332
MathSciNet MR2777191
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

A. A. Kalyuzhnyi
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

G. B. Podkolzin
National Technical University of Ukraine (KPI), 37, Prospect Peremogy, Kyiv, 03056, Ukraine

Yu. A. Chapovsky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. A. Kalyuzhnyi, G. B. Podkolzin, and Yu. A. Chapovsky, Harmonic analysis on a locally compact hypergroup, Methods Funct. Anal. Topology 16 (2010), no. 4, 304-332.


BibTex

@article {MFAT560,
    AUTHOR = {Kalyuzhnyi, A. A. and Podkolzin, G. B. and Chapovsky, Yu. A.},
     TITLE = {Harmonic analysis on a locally compact hypergroup},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {4},
     PAGES = {304-332},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=560},
}


All Issues